# SDR CALA2016042100232

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N75854
- Make and model: Boeing 757324
- Aircraft serial: 32813
- Aircraft time: 45,279 hours, 15,118 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Lack Of Lube
- Location: Rt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRAILING EDGE FLAP DISAGREE FLAPS 15 - 20, FLAPS LOCKED OUT, NORMAL LANDING AT 20DEG FLAP.  PERFORMED TROUBLESHOOTING IAW FIM 27-51-00-815-808 FOUND RT WING OVERLOAD INDICATORS TRIPPED ON TRANSMISSION 2 & 4.  LUBRICATED & GREASED ALL FLAPS & TRANSMISSIONS ON RT WING.  OPERATED FLAPS SEVERAL TIMES, NO DISCREPANCIES.
